# SDR ASAA12511216

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,763 hours, 6,133 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Condition: Failed
- Location: E&E Bay
- Part time: 4,778 hours, 1,519 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"PWS FAIL" AMBER ALERTS ON CAPT & FO INBD DU'S.  REPLACED WXR R/T WITH SERVICABLE ONE.  ACCOMP OPS TEST, TEST PASS REF M/M 34 43 41 000 801 & 34 43 00 710 802 001.
